MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE NEEDLE WITH SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON, S.A. BD ECLIPSE NEEDLE WITH SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305760
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd eclipse needle with smartslip the needle detached from the syringe and leaked.There was no report of patient impact.The following information was provided by the initial reporter: ¿during fixing the safety-needle the lla got loose and finally detached from the tip.For this reason the solution leaked between the tip and the needle.The dose was not administered to the patient¿.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary as neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.A device history review could not be completed as no batch number was provided.Based on the limited investigation results, a cause for the reported incident could not be determined.

Brand Name
BD ECLIPSE NEEDLE WITH SMARTSLIP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13560042
Report Number3002682307-2022-00059
Device Sequence Number14531400
Product Code FMI
UDI-Device Identifier50382903057608
UDI-Public50382903057608
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305760
Device Catalogue Number305760
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown